Pseudo-almost valuation rings

Document Type : Research Paper


Department of‎ ‎Mathematics‎, ‎University‎ ‎of Kashan‎, ‎P.O‎. ‎Box 8731751167‎, ‎Kashan‎, ‎Iran


The aim of this paper is to generalize the‎‎notion of pseudo-almost valuation domains to arbitrary‎ ‎commutative rings‎. ‎It is shown that the classes of chained rings‎ ‎and pseudo-valuation rings are properly contained in the class of‎ ‎pseudo-almost valuation rings; also the class of pseudo-almost‎ ‎valuation rings is properly contained in the class of quasi-local‎ ‎rings with linearly ordered prime ideals‎.


Main Subjects

Volume 41, Issue 4 - Serial Number 4
August 2015
Pages 815-824
  • Receive Date: 25 October 2013
  • Revise Date: 20 April 2014
  • Accept Date: 08 May 2014
  • First Publish Date: 01 August 2015